# SDR UALA2013041002442

- Difficulty date: April 7, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 71,455 hours, 13,554 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lgiht
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT L3 DOOR AFT ARE INOPERATIVE.   REPLACED BATTERY PACK.  OPS CHECKED OKAY.
